# SDR SWIA201437542

- Difficulty date: May 11, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 28,920 hours, 23,509 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Condition: Galled
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FWD YOKE MOUNT UPPER AND LOWER PINS GALLED.  R & R LT ENGINE FORWARD YOKE UPPER AND LOWER PINS IAW AMM.
